Relative rational approximation of the function $e^x$
Matematičeskie zametki, Tome 21 (1977) no. 4, pp. 581-586
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1977_21_4_a16,
author = {G. N\'emetkh},
title = {Relative rational approximation of the function $e^x$},
journal = {Matemati\v{c}eskie zametki},
pages = {581--586},
year = {1977},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1977_21_4_a16/}
}
G. Németkh. Relative rational approximation of the function $e^x$. Matematičeskie zametki, Tome 21 (1977) no. 4, pp. 581-586. http://geodesic.mathdoc.fr/item/MZM_1977_21_4_a16/